E. J. Berger and D. V. Deshmukh, Convergence Behaviors of Reduced-Order Models For Friction Contacts, Journal of Vibration and Acoustics, vol.127, pp.370-381, 2005.

D. Hartog and J. P. , Forced Vibrations With Combined Coulomb and Viscous Friction, Transactions of the American Society of Mechanical Engineers, pp.107-115, 1931.

D. V. Deshmukh, E. J. Berger, M. R. Begley, and U. Komaragiri, Correlation of a discrete friction (Iwan) element and continuum approaches to predict interface sliding behavior, European Journal of Mechanics - A/Solids, vol.26, issue.2, pp.212-224, 2007.
DOI : 10.1016/j.euromechsol.2006.05.001

R. Ghanem and P. D. Spanos, Stochastic Finite Elements: A Spectral Approach, 1991.
DOI : 10.1007/978-1-4612-3094-6

M. P. Mignolet and P. D. Spanos, Recursive Simulation of Stationary Multivariate Random Processes???Part I, Journal of Applied Mechanics, vol.54, issue.3, pp.674-680, 1987.
DOI : 10.1115/1.3173087

N. C. Nigam, Introduction to Random Vibration, Journal of Vibration Acoustics Stress and Reliability in Design, vol.108, issue.4, 1983.
DOI : 10.1115/1.3269377

S. K. Sachdeva, P. B. Nair, and A. J. Keane, On using deterministic FEA software to solve problems in stochastic structural mechanics, Computers & Structures, vol.85, issue.5-6, pp.277-290, 2007.
DOI : 10.1016/j.compstruc.2006.10.008

G. I. Schueller, On the Treatment of Uncertainties in Structural Mechanics and Analysis, Computers and Structures, pp.235-243, 2007.

A. Sinha and J. H. Griffin, Effects of friction dampers on aerodynamically unstable rotor stages, AIAA Journal, vol.23, issue.2, pp.262-270, 1985.
DOI : 10.2514/3.8904

C. Soize, A nonparametric model of random uncertainties for reduced matrix models in structural dynamics, Probabilistic Engineering Mechanics, vol.15, issue.3, pp.277-294, 2000.
DOI : 10.1016/S0266-8920(99)00028-4

URL : https://hal.archives-ouvertes.fr/hal-00686293

C. Soize, Maximum entropy approach for modeling random uncertainties in transient elastodynamics, The Journal of the Acoustical Society of America, vol.109, issue.5, 1979.
DOI : 10.1121/1.1360716

URL : https://hal.archives-ouvertes.fr/hal-00686287

C. Soize, Non-Gaussian positive-definite matrix-valued random fields for elliptic stochastic partial differential operators, Computer Methods in Applied Mechanics and Engineering, vol.195, issue.1-3, pp.26-64, 2006.
DOI : 10.1016/j.cma.2004.12.014

URL : https://hal.archives-ouvertes.fr/hal-00686157

C. Soize, Stochastic Models of Uncertainties in Computational Mechanics, ASCE)
DOI : 10.1061/9780784412237

URL : https://hal.archives-ouvertes.fr/hal-00749201